Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 821762, 5 pages
http://dx.doi.org/10.1155/2013/821762
Research Article

Generalized Mittag-Leffler Function Associated with Weyl Fractional Calculus Operators

1Department of Mathematics, Al-Azhar University-Gaza, P.O. Box 1277, Gaza, Palestine
2Department of Mathematics, College of Girls Ain Shams University, Cairo, Egypt

Received 8 January 2013; Revised 1 April 2013; Accepted 18 April 2013

Academic Editor: Josefa Linares-Perez

Copyright © 2013 Ahmad Faraj et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is devoted to study further properties of generalized Mittag-Leffler function associated with Weyl fractional integral and differential operators. A new integral operator depending on Weyl fractional integral operator and containing in its kernel is defined and studied, namely, its boundedness. Also, composition of Weyl fractional integral and differential operators with the new operator is established.